EconPapers    
Economics at your fingertips  
 

Goldberg’s theorem and the Baker–Campbell–Hausdorff formula

Hiroto Kobayashi, Hatanoau>, Naomichi and Masuo Suzuki

Physica A: Statistical Mechanics and its Applications, 1998, vol. 250, issue 1, 535-548

Abstract: Goldberg’s theorem [Duke Math. J. 23 (1956) 13] is applied to expressing the logarithm of exponential product in terms of free Lie elements, using hyperoperators, namely, inner derivations. A symmetric property of the expansion coefficients in the formal power series is also discussed.

Keywords: Exponential product formula; Free Lie algebra; Goldberg’s theorem; Baker–Campbell–Hausdorff formula (search for similar items in EconPapers)
Date: 1998
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378437197005578
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:250:y:1998:i:1:p:535-548

DOI: 10.1016/S0378-4371(97)00557-8

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:250:y:1998:i:1:p:535-548